Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 71, NWS Cleveland, OH

June 17, 2024Lucas County, Ottawa County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 17, 2024, 6:40 PM EDT for Lucas County, Ottawa County, Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2024, 6:40 PM EDT (22:40 UTC)
Expired
Jun 17, 2024, 7:09 PM EDT
In force
29 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lucas County, OH, Ottawa County, OH

The radar

The Cleveland radar (KCLE), 116 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2024-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2024-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

545 
WUUS51 KCLE 172240
SVRCLE
OHC095-123-172330-
/O.NEW.KCLE.SV.W.0071.240617T2240Z-240617T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
640 PM EDT Mon Jun 17 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Northeastern Lucas County in northwestern Ohio...

* Until 730 PM EDT.

* At 640 PM EDT, a severe thunderstorm was located near Genoa, or 13
  miles east of Toledo, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Oregon, Northwood, Genoa, Clay Center, Williston, and Bono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4163 8343 4170 8332 4167 8329 4165 8324
      4164 8323 4162 8313 4174 8311 4162 8312
      4158 8305 4156 8313 4155 8313 4152 8337
TIME...MOT...LOC 2240Z 241DEG 15KT 4159 8333 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
2 follow-up statements
247 
WWUS51 KCLE 172242
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
642 PM EDT Mon Jun 17 2024

OHC095-123-172330-
/O.CON.KCLE.SV.W.0071.000000T0000Z-240617T2330Z/
Ottawa OH-Lucas OH-
642 PM EDT Mon Jun 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR OTTAWA AND NORTHEASTERN LUCAS COUNTIES...

At 642 PM EDT, a severe thunderstorm was located near Genoa, or 14
miles east of Toledo, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Oregon, Northwood, Genoa, Clay Center, Williston, and Bono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4163 8343 4170 8332 4167 8329 4165 8324
      4164 8323 4162 8313 4162 8312 4158 8305
      4156 8313 4155 8313 4152 8337
TIME...MOT...LOC 2242Z 241DEG 15KT 4159 8332 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
163 
WWUS51 KCLE 172309
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
709 PM EDT Mon Jun 17 2024

OHC095-123-172318-
/O.CAN.KCLE.SV.W.0071.000000T0000Z-240617T2330Z/
Ottawa OH-Lucas OH-
709 PM EDT Mon Jun 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA AND NORTHEASTERN LUCAS
COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4163 8343 4170 8332 4167 8329 4165 8324
      4164 8323 4162 8313 4162 8312 4158 8305
      4156 8313 4155 8313 4152 8337
TIME...MOT...LOC 2306Z 241DEG 15KT 4164 8319 

$$

Maines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:02 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 17, 4:02 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
402 PM EDT Mon Jun 17 2024

.SYNOPSIS...
An upper level ridge will persist over the region through this
week, resulting in widespread near-record temperatures across
the area. The next system won't arrive until the end of the
weekend.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Scattered showers and thunderstorms are developing across the
forecast area this afternoon, as convective temperatures are
being reached in the mid 90s and surface dew points start
broaching the 70 degree mark across northern Ohio. However, with
no real forcing other than the diurnal forcing, coverage is
just scattered across the region. However, the environment for
these storms is generally supportive for strong to severe
convection with SBCAPE values reaching over 3500 J/kg, DCAPE
values exceeding 1000 J/kg, and low level lapse rates in excess
of 8 C/km, which will support robust, quickly growing updrafts
that will support severe sized hail and tall enough cores that
could descend as downbursts with winds over 60 MPH. Several
Severe Thunderstorm Warnings and Special Weather Statements are
ongoing and the environment appears favorable for strong to
severe storms through early evening. Convection will move east
of the area later this evening and subside with a more stable
environment with the loss of diurnal heating. Residual cloud
cover across the region from this afternoon's storms could
remain for some portion of tonight and help keep temperatures
slightly elevated with lows likely not escaping the 70s for most
of the forecast area.

Tuesday appears to be a rinse and repeat of today. An abnormally
warm summer air mass will allow for temperatures to exceed 90
degrees and dew point values will once again approach the 70
degree mark. This will allow for heat index values to exceed 100
degrees and the Heat Advisory will remain valid. Temperatures
should hit convective temperatures again with the diurnal cycle
and scattered showers and storms will be present again. Storms
could once again have a bite with an generally unstable
environment to support some strong to severe wind and hail. Any
convection will also taper off temperatures and heat index
values from hitting the Heat Advisory values. Residual clouds
and abnormally warm air mass will have another dry, but warm
Tuesday night with lows likely staying above 70 degrees.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Strong upper high will maintain itself over the eastern CONUS
through the short term period with southerly flow, deep moisture
advection, and steamy temperatures continuing through mid to
late week. As stated in the previous discussion from last night,
the main challenge is how much convection occurs during this
time and how much that will impact the temperatures and dew
points. Regardless, temperatures will likely climb well into the
90s each day with spots in NW OH most likely reaching the upper
90s to around 100 degrees. There won't be a ton of respite
overnight; overnight lows will be in the 70s with the warmest
temps expected in urban areas and dew points in the upper 60s
to lower 70s. In locations that don't receive rainfall, heat
indices will likely climb into the upper 90s to lower 100s and
the Heat Advisory remains in place through the entirety of the
long term period.

As far as precip chances go, maintained slight chance PoPs
during peak diurnal heating/instability; shower and thunderstorm
placement will rely on the exact placement of the upper ridging
over the area in addition to any boundaries from daily lake
breezes since there won't be much lift otherwise. Similar to
today, there will be quite a bit of buoyancy and moisture in the
atmosphere so any storms that develop could produce gusty
downbursts and locally torrential rainfall.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
By Friday, the upper ridge will largely weaken and flatten out,
but deep southerly flow and warm air advection will persist
through Saturday so still expect highs in the 90s with heat
indices in the upper 90s to lower 100s on Friday. Dew points may
begin to decline slightly Saturday, so heat indices will likely
remain in the 90s. As with previous days, there may be diurnal
convection so there are slight chance PoPs during each
afternoon.

Still some uncertainty in the time of arrival of the next
system, but a cold front will likely slowly advance east towards
the area late in the week and into the weekend with a cold
front likely sweeping across the area at some point Sunday or
Sunday night. This will deliver the next widespread chance of
showers and thunderstorms and finally some relief from the
heat to the CWA. By Sunday, highs will be back into the upper
80s to lower 90s with much cooler highs in the 80s (even 70s in
NW PA!) likely by Monday.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
VFR conditions are at the terminals this afternoon with the
exception being any terminal being impacts by a scattered
thunderstorm. Storms will continue across northern Ohio over the
next several hours. Some storms have had a bite with them with
gusts over 30 kt but confidence in that impact at a terminal is
very low. Convection will subside with the diurnal cycle tonight
and trend to VFR. Will need to monitor for fog overnight, where
convection occurred the atmosphere has some chance to decouple.
Afternoon cumulus and new shower/storm chances will be possible
toward the end of the TAF period. Winds will favor southerly
through the period.

Outlook...Primarily VFR expected through Friday. Isolated
thunderstorms are possible Tuesday afternoon, but confidence is
low.

&&

.MARINE...
Outside of the potential for isolated showers and thunderstorms
(best chance this afternoon/evening and Tuesday), quiet marine
conditions with offshore winds under 10 knots and brief periods
of light onshore flow with daily lake breezes are expected
through Saturday. Do not expect any marine headlines this week.

&&

.CLIMATE...
A prolonged stretch of hot weather is expected this week.
Temperatures are forecast to approach or exceed record highs on
several days. The records for Monday, June 17 to Friday, June
21 are listed below for our official climate sites.

Date   Toledo     Mansfield   Cleveland   Akron     Youngstown   Erie
06-17  97(1994)    94(1936)   94(2018)    94(2018)   95(1994)    90(2018)
06-18  98(1994)    93(1994)   96(1944)    96(1944)   95(1994)    92(2018)
06-19  98(1995)    94(1994)   92(1995)    94(1994)   94(1994)    92(1931)
06-20  98(1953)    94(1988)   96(1988)    95(1933)   95(1933)    92(2016)
06-21  100(2022)   96(1988)   95(2022)    97(1933)   98(1933)    95(1933)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Friday for OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...Heat Advisory until 8 PM EDT Friday for PAZ001>003.
NY...None.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Sefcovic
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Sefcovic
MARINE...Maines
CLIMATE...
Hazardous weather outlook, Jun 17, 3:43 AM EDT, 14 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
343 AM EDT Mon Jun 17 2024

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180745-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
343 AM EDT Mon Jun 17 2024

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
FRIDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-180745-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
343 AM EDT Mon Jun 17 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 17, 4:34 PM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
434 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Tstm Wnd Dmg     Kent                    41.14N 81.37W
06/17/2024                   Portage            OH   Public

            Photos of several trees down in Kent.

&&

Sefcovic
Local storm report, Jun 17, 4:56 PM EDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
456 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     Tstm Wnd Dmg     Hubbard                 41.16N 80.57W
06/17/2024                   Trumbull           OH   Broadcast Media

            Tree limbs down on powerlines on Route 304.

&&

RC
Local storm report, Jun 17, 4:59 PM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
459 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Tstm Wnd Dmg     2 SE Churchill          41.15N 80.63W
06/17/2024                   Trumbull           OH   Public

            Trees down along Logan Way.

&&

RC
Local storm report, Jun 17, 6:04 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
604 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tstm Wnd Dmg     3 S Boardman            40.99N 80.67W
06/17/2024                   Mahoning           OH   911 Call Center

            Tree with wires down at Sharrott and W
            Western Reserve Rd. Power outages noted in
            the area.

&&

KEC
Special weather statement, Jun 17, 6:07 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
607 PM EDT Mon Jun 17 2024

OHZ027-028-172300-
Crawford OH-Wyandot OH-
607 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WYANDOT AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 700 PM EDT...

At 607 PM EDT, Doppler radar was tracking a strong thunderstorm over
Upper Sandusky, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Upper Sandusky, Sycamore, Benton, Nevada, Harpster, Kirby, and
Oceola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4100 8322 4099 8305 4092 8290 4071 8331
      4079 8344
TIME...MOT...LOC 2207Z 222DEG 14KT 4083 8324

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Maines
Special weather statement, Jun 17, 6:37 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
637 PM EDT Mon Jun 17 2024

OHZ003-007-172315-
Ottawa OH-Lucas OH-
637 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT OTTAWA AND NORTHEASTERN LUCAS
COUNTIES THROUGH 715 PM EDT...

At 636 PM EDT, Doppler radar was tracking a strong thunderstorm near
Genoa, or 13 miles southeast of Toledo, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Oregon, Northwood, Oak Harbor, Genoa, Millbury, Rocky Ridge, Clay
Center, Reno Beach, Williston, and Bono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4169 8331 4164 8323 4161 8310 4159 8306
      4155 8302 4148 8334 4150 8335 4150 8340
      4155 8342 4162 8342 4162 8343
TIME...MOT...LOC 2236Z 242DEG 15KT 4158 8335

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Maines

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:15 AM EDTHeat AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more6 days
Jun 17, 12:36 PM EDTSpecial Weather StatementCLEWayne24 min
Jun 17, 1:01 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne44 min
Jun 17, 1:12 PM EDTSpecial Weather StatementCLESummit48 min
Jun 17, 1:19 PM EDTSpecial Weather StatementCLEMorrow41 min
Jun 17, 1:29 PM EDTSevere Thunderstorm WarningCLESummit46 min
Jun 17, 1:34 PM EDTSevere Thunderstorm WarningCLECrawford, Morrow, Richland41 min
Jun 17, 1:42 PM EDTSevere Thunderstorm WarningCLEPortage63 min
Jun 17, 1:47 PM EDTSpecial Weather StatementCLEHuron43 min
Jun 17, 2:04 PM EDTSevere Thunderstorm WarningCLEStark, Wayne56 min
Jun 17, 2:11 PM EDTSpecial Weather StatementCLELorain49 min
Jun 17, 2:14 PM EDTSpecial Weather StatementCLECrawford46 min
Jun 17, 2:16 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina44 min
Jun 17, 2:32 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull58 min
Jun 17, 2:39 PM EDTSpecial Marine WarningCLE31 min
Jun 17, 2:45 PM EDTSpecial Weather StatementCLESummit45 min
Jun 17, 2:59 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit46 min
Jun 17, 3:04 PM EDTSevere Thunderstorm WarningCLETrumbull41 min
Jun 17, 3:07 PM EDTSpecial Weather StatementCLEKnox38 min
Jun 17, 3:13 PM EDTSpecial Weather StatementCLELorain47 min
Jun 17, 3:16 PM EDTSpecial Weather StatementCLEWayne44 min
Jun 17, 3:28 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga62 min
Jun 17, 3:39 PM EDTSpecial Weather StatementCLEPortage51 min
Jun 17, 3:44 PM EDTSevere Thunderstorm WarningCLEMahoning35 min
Jun 17, 3:50 PM EDTSpecial Weather StatementCLELorain40 min
Jun 17, 3:53 PM EDTSpecial Marine WarningCLE37 min
Jun 17, 4:17 PM EDTSpecial Weather StatementCLEWayne43 min
Jun 17, 4:38 PM EDTSevere Thunderstorm WarningCLEStark, Wayne52 min
Jun 17, 4:46 PM EDTSpecial Marine WarningCLE43 min
Jun 17, 6:04 PM EDTSevere Thunderstorm WarningCLEStark29 min
Jun 17, 6:07 PM EDTSpecial Weather StatementCLEWyandot53 min
Jun 17, 6:15 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Seneca, Wyandot19 min
Jun 17, 6:37 PM EDTSpecial Weather StatementCLEOttawa38 min
Jun 17, 6:42 PM EDTSevere Thunderstorm WarningCLECrawford, Richland48 min
Jun 17, 6:50 PM EDTSpecial Marine WarningCLE55 min
Jun 17, 7:43 PM EDTSpecial Marine WarningCLE62 min
Jun 17, 7:46 PM EDTSpecial Weather StatementCLELucas44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.